Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 20, NWS Pittsburgh, PA

June 15, 20154 counties in Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jun 15, 2015, 5:09 PM EDT for 4 counties in Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2015, 5:09 PM EDT (21:09 UTC)
Expired
Jun 15, 2015, 8:15 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Butler County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 73 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:10 PM EDTFLASH FLOOD1 Ene Mccoys Corners, PAROUTE 173 HAS FLOODED SOUTH OF GROVE CITY
Jun 15, 6:30 PM EDTFLASH FLOOD1 Ssw Bovard, PASLIPPERY ROCK CREEK IS OUT OF ITS BANKS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WGUS51 KPBZ 152109
FFWPBZ
PAC019-073-085-121-160015-
/O.NEW.KPBZ.FF.W.0020.150615T2109Z-150616T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
509 PM EDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN MERCER COUNTY IN NORTHWESTERN PENNSYLVANIA...
  SOUTHWESTERN VENANGO COUNTY IN NORTHWESTERN PENNSYLVANIA...
  NORTHWESTERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
  NORTHEASTERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...

* UNTIL 815 PM EDT
    
* AT 508 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. THIS HEAVY RAIN...COMBINED WITH 
  THE HEAVY RAINFALL FROM PREVIOUS THUNDERSTORMS WILL RESULT IN 
  FLASH FLOODING SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GROVE CITY...SLIPPERY ROCK...NEW WILMINGTON...MERCER...
  HARRISVILLE...PLAIN GROVE TOWNSHIP...CLINTONVILLE...EAU CLAIRE...
  JACKSON CENTER...BARKEYVILLE...VOLANT AND CHERRY VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 
&&

LAT...LON 4122 7975 4102 7983 4108 8040 4129 8034

$$

TAX
1 follow-up statement
378 
WGUS71 KPBZ 152244
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
644 PM EDT MON JUN 15 2015

PAC019-073-085-121-152250-
/O.CAN.KPBZ.FF.W.0020.000000T0000Z-150616T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER PA-VENANGO PA-BUTLER PA-LAWRENCE PA-
644 PM EDT MON JUN 15 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MERCER...SOUTHWESTERN
VENANGO...NORTHWESTERN BUTLER AND NORTHEASTERN LAWRENCE COUNTIES IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND WATER IS BEGINNING TO RECEDE FROM 
FLOODED AREAS...THEREFORE THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED. ALTHOUGH THE RAIN HAS ENDED...MORE RAIN IS EXPECTED LATER 
TONIGHT. WITH THE GROUND ALREADY SATURATED FROM HEAVY RAIN OVER THE 
LAST SEVERAL DAYS...IT WILL NOT TAKE MUCH ADDITIONAL RAIN TO CAUSE 
FLOODING AGAIN. THOSE LIVING OR REGULARLY TRAVELING IN FLOOD PRONE 
AREAS SHOULD MONITOR THE WEATHER CLOSELY TONIGHT AND HAVE A PLAN IN 
CASE OF ADDITIONAL FLOODING.

LAT...LON 4122 7975 4102 7983 4108 8040 4129 8034

$$

TAX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 4:21 PM EDT, 48 minutes earlier.

Area forecast discussion, Jun 15, 4:21 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
421 PM EDT MON JUN 15 2015

.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
CONVECTIVE DEVELOPMENT IS BECOMING FOCUSED IN THE NEAR TERM ALONG
ORGANIZING OUTFLOW ACROSS THE I-80 CORRIDOR. SUFFICIENT
INSTABILITY AND SHEAR WOULD SEEM TO AID THIS IN PROPAGATING SLOWLY
EAST-SOUTHEASTWARD THROUGH THE EARLY EVENING HOURS...WHILE
ACTIVITY ELSEWHERE WILL FIND DIFFICULTY ORGANIZING THROUGH THE
EVENING OWING MOSTLY TO THE LACK OF A FOCUSING MECHANISM.

MODEL PWAT VALUES CONTINUE TO LINGER NEAR 2 INCHES...AND IN
FACT...AHEAD OF A SOUTHEASTWARD SLINKING SHORT WAVE TROUGH...MAY
EVEN SECONDARILY INCREASE OVERNIGHT INTO TUESDAY MORNING. THIS
WAVE IS SET TO MAKE A DENT INTO THE RIDGE OVER THE AREA. WHILE
INSTABILITY WILL START TO WANE AS IT APPROACHES BY MORNING...AMPLE
MOISTURE WILL REMAIN ALONG WITH SUFFICIENT SUPPORT FOR WARM RAIN
PROCESSES TO EXACERBATE THE RECENT RAINFALL SITUATION. THE FLASH
FLOOD WATCH THAT HAS BEEN IN EFFECT WILL CONTINUE THROUGH MORNING
AS THIS WAVE SLOWLY TRACKS THROUGH THE AREA DURING THE INTERVAL.
FRIES

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
CONVECTION IS EXPECTED TO CONTINUE THROUGH TUESDAY BEFORE THE
FRONT FINALLY SETTLES SOUTHWARD...TO WHAT EXTENT CAN STILL BE
DISPUTED. IN GENERAL...STAYED WITH THE LESS DECISIVE NAM SOLUTION
AND RETAINED POPS NORTHWARD FOR TUESDAY...AND AGAIN WEDNESDAY WHEN
THE BOUNDARY IS RETURNED NORTHWARD AS A WARM FRONT I RESPONSE TO
UPSTREAM TROUGHING. THAT SYSTEMS COLD FRONT IS PROJECTED FOR
THURSDAY PASSAGE...POPS FOR WHICH WERE INCREASED TO LIKELY NUMBERS
AS THEY WERE FOR WEDNESDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE LONG TERM PERIOD WILL CONTINUE TO FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCATTERED THUNDERSTORMS WILL DEVELOP ONCE AGAIN THIS AFTERNOON...AND
HAVE KEPT VCTS MENTION IN THE TAFS. OVERNIGHT...ADDITIONAL
RAINFALL WILL MOVE IN FROM THE NORTH AND SHOULD AFFECT ALL
TERMINALS. IFR CEILINGS ARE EXPECTED BY SUNRISE AT ALL SITES
EXCEPT MGW/ZZV...WHERE CEILINGS SHOULD DROP TO LOW MVFR. SIMILAR
TO THE LAST SEVERAL DAYS...CEILINGS ARE NOT LIKELY TO RETURN TO
VFR UNTIL LATE MORNING INTO THE EARLY AFTERNOON WHEN DAYTIME
HEATING ALLOWS CLOUDS TO SCATTER OUT.

.OUTLOOK.../TUESDAY THROUGH SATURDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON/EVENING SCATTERED THUNDERSTORMS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OHZ039>041-
     048>050-057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR PAZ007>009-
     013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR WVZ001>004-012-
     021-022.

&&
Hazardous weather outlook, Jun 15, 12:56 AM EDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1256 AM EDT MON JUN 15 2015

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-022-160500-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
1256 AM EDT MON JUN 15 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 15, 12:36 PM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1236 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND DMG     GREENSBURG              40.31N  79.54W
06/14/2015                   WESTMORELAND       PA   911 CALL CENTER

            SOME TREES AND POWER LINES REPORTED DOWN.

&&

EVENT NUMBER PBZ1501879
Local storm report, Jun 15, 12:45 PM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1245 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND DMG     2 NE MASONTOWN          39.87N  79.88W
06/14/2015                   FAYETTE            PA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN THROUGHOUT GERMAN
            TOWNSHIP.

&&

EVENT NUMBER PBZ1501880
Local storm report, Jun 15, 2:35 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
235 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      BLAIRSVILLE             40.43N  79.26W
06/15/2015                   INDIANA            PA   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED

&&

EVENT NUMBER PBZ1501881

TGREEN
Local storm report, Jun 15, 2:51 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND DMG     1 SSE LINCOLN           40.28N  79.85W
06/14/2015                   ALLEGHENY          PA   NWS STORM SURVEY

            TREES DOWN

&&

EVENT NUMBER PBZ1501882
Local storm report, Jun 15, 3:07 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
307 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     CHICORA                 40.95N  79.74W
06/14/2015                   BUTLER             PA   911 CALL CENTER

            TREES DOWN

0735 PM     TSTM WND DMG     MORROWS CORNER          40.91N  79.54W
06/14/2015                   ARMSTRONG          PA   911 CALL CENTER

            TREES AND WIRES DOWN WASHINGTON TWP

0750 PM     TSTM WND DMG     KITTANNING              40.83N  79.52W
06/14/2015                   ARMSTRONG          PA   911 CALL CENTER

            TREES AND WIRES DOWN

0755 PM     TSTM WND DMG     WEST SUNBURY            41.01N  79.90W
06/14/2015                   BUTLER             PA   911 CALL CENTER

            TREES DOWN ACROSS CENTRAL AND NORTHERN BUTLER COUNTY.

0755 PM     TSTM WND DMG     2 N FORD CITY           40.80N  79.53W
06/14/2015                   ARMSTRONG          PA   911 CALL CENTER

            TREES AND WIRES DOWN

0815 PM     FLASH FLOOD      MORROWS CORNER          40.91N  79.54W
06/14/2015                   ARMSTRONG          PA   911 CALL CENTER

            RIDGE ROAD WASHED OUT AND CLOSED

0820 PM     TSTM WND DMG     1 ESE NORTH WASHINGTON  40.52N  79.57W
06/14/2015                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON BEAVER RUN RD

0820 PM     TSTM WND DMG     1 NNW NORTH WASHINGTON  40.55N  79.61W
06/14/2015                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON PINE RUN RD

0830 PM     FLASH FLOOD      MORROWS CORNER          40.91N  79.54W
06/14/2015                   ARMSTRONG          PA   911 CALL CENTER

            RIDGE ROAD WASHED OUT AND CLOSED

0834 PM     TSTM WND DMG     HANOVERTON              40.76N  80.94W
06/14/2015                   COLUMBIANA         OH   LAW ENFORCEMENT

            TREES DOWN

0900 PM     TSTM WND DMG     3 W BEAVER FALLS        40.76N  80.38W
06/14/2015                   BEAVER             PA   911 CALL CENTER

            TREES AND WIRES DOWN ACROSS CHIPEWA TWP.

0900 PM     TSTM WND DMG     2 SSE DARLINGTON        40.79N  80.41W
06/14/2015                   BEAVER             PA   911 CALL CENTER

            TREE DOWN BLOCKING OLD DARLINGTON RD

0905 PM     TSTM WND DMG     BEAVER FALLS            40.76N  80.32W
06/14/2015                   BEAVER             PA   911 CALL CENTER

            TREES AND POWER LINES DOWN

0910 PM     TSTM WND DMG     NEW BRIGHTON            40.74N  80.31W
06/14/2015                   BEAVER             PA   911 CALL CENTER

            TREES AND WIRES DOWN

0916 PM     TSTM WND DMG     1 SSE LINCOLN           40.28N  79.85W
06/14/2015                   ALLEGHENY          PA   NWS STORM SURVEY

            TREES DOWN

0930 PM     TSTM WND DMG     1 WSW BROADVIEW         40.61N  79.78W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            WIRES DOWN AT 142 DAYS RUN RD

0947 PM     TSTM WND DMG     DERRY                   40.33N  79.30W
06/14/2015                   WESTMORELAND       PA   911 CALL CENTER

            TREES AND POWER LINES DOWN IN DERRY TWP.

0948 PM     TSTM WND DMG     IRWIN                   40.33N  79.70W
06/14/2015                   WESTMORELAND       PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN NEAR TOWN.

0949 PM     FLASH FLOOD      OVERBROOK               40.39N  79.99W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            ROUTE 51 CLOSED DUE TO FLASH FLOODING

0949 PM     FLASH FLOOD      1 SW OVERBROOK          40.38N  80.00W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            ROUTE 88 FLOODED AND CLOSED AT MCNEILLY RD

0953 PM     TSTM WND DMG     GREENSBURG              40.31N  79.54W
06/14/2015                   WESTMORELAND       PA   911 CALL CENTER

            SOME TREES AND POWER LINES REPORTED DOWN.

0955 PM     FLASH FLOOD      BRENTWOOD               40.37N  79.98W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            CLAIRTON BLVD FLOODED WITH CARS STALLED.

0959 PM     FLASH FLOOD      DRAVOSBURG              40.35N  79.89W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            VEHICLES STUCK IN FLASH FLOOD WASHINGTON AVE AT CURRY
            HOLLOW RD

1000 PM     FLASH FLOOD      OVERBROOK               40.39N  79.99W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            4 TO 5 FEET OF WATER ON ROUTE 51. ALL HAVE BEEN RESCUED
            WITH NO INJURIES

1005 PM     FLASH FLOOD      HAYS                    40.39N  79.93W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            EAST CARSON FLOODED AND CLOSED AT GLASS RUN RD.

1015 PM     TSTM WND DMG     BEECHVIEW               40.41N  80.03W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            TREES AND WIRES DOWN ON BANKSVILLE RD

1015 PM     TSTM WND DMG     2 NE WESTLAND           40.29N  80.25W
06/14/2015                   WASHINGTON         PA   911 CALL CENTER

            TREES AND WIRES DOWN

1016 PM     FLASH FLOOD      WHITEHALL               40.36N  79.99W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            ROUTE 51 CLOSED DUE TO FLASH FLOOD

1020 PM     FLASH FLOOD      1 E EMBLEM              40.32N  79.77W
06/14/2015                   WESTMORELAND       PA   911 CALL CENTER

            PARK HILL ROAD CLOSED DUE TO FLASH FLOOD

1025 PM     FLASH FLOOD      1 W CHERRY LANE         40.57N  79.58W
06/14/2015                   WESTMORELAND       PA   911 CALL CENTER

            ROUTE 66 AT ROUTE 819 CLOSED DUE TO FLASH FLOOD

1030 PM     TSTM WND DMG     2 NW EAST MARIANNA      40.03N  80.12W
06/14/2015                   WASHINGTON         PA   911 CALL CENTER

            TREES AND WIRES DOWN ON MONTGOMERY ROAD

1040 PM     FLASH FLOOD      2 W LONDON              41.14N  80.18W
06/14/2015                   MERCER             PA   911 CALL CENTER

            OLD ASH ROD CLOSED AT ROUTE 208 DUE TO FLOODING

1041 PM     FLASH FLOOD      1 SW BYERLY             40.34N  79.78W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            COLONIAL MANOR RD CLOSED AT PARKER DR DUE TO FLOODING

1056 PM     TSTM WND DMG     2 NE MASONTOWN          39.87N  79.88W
06/14/2015                   FAYETTE            PA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN THROUGHOUT GERMAN
            TOWNSHIP.

1115 PM     FLASH FLOOD      1 WSW BROADVIEW         40.60N  79.79W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            INTERSECTION OF BAILEYS RUN ROAD AND SPRUCE LANE CLOSED
            DUE TO FLOODING

1115 PM     FLASH FLOOD      1 W GLASSMERE           40.58N  79.79W
06/14/2015                   ALLEGHENY          PA   911 CALL CENTER

            PEACHTREE LANE AT BUTLER LOGAN ROAD IS CLOSED DUE TO
            FLOODING.

1122 PM     FLASH FLOOD      1 E BALDWIN             40.37N  79.95W
06/14/2015                   ALLEGHENY          PA   TRAINED SPOTTER

            WILLETT ROAD AND STREETS RUN ROAD CLOSED DUE TO
            FLOODING

1245 AM     FLASH FLOOD      BLAIRSVILLE             40.43N  79.26W
06/15/2015                   INDIANA            PA   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED

0112 AM     FLASH FLOOD      2 NE BLACKHAWK          40.73N  80.43W
06/15/2015                   BEAVER             PA   911 CALL CENTER

            DEHAVEN ROAD IN SOUTH BEAVER TOWNSHIP CLOSED DUE TO
            FLOODING

0113 AM     FLASH FLOOD      1 N DARLINGTON          40.82N  80.42W
06/15/2015                   BEAVER             PA   911 CALL CENTER

            HANEY ROAD AT THE INTERSECTION OF RT 551 WAS CLOSED

0130 AM     FLASH FLOOD      SLIPPERY ROCK           41.07N  80.06W
06/15/2015                   BUTLER             PA   SOCIAL MEDIA

            SLIPPERY ROCK CREEK OUT OF ITS BANKS NEAR SLIPPERY ROCK
            CAMPGROUND

0246 AM     FLASH FLOOD      YOUNGWOOD               40.24N  79.58W
06/15/2015                   WESTMORELAND       PA   911 CALL CENTER

            3RD ST AND WASHINGTON ST FLOODED.

0246 AM     FLASH FLOOD      LIGONIER                40.24N  79.24W
06/15/2015                   WESTMORELAND       PA   911 CALL CENTER

            DARLINGTON ROAD FLOODED. IN ADDITION... AN UNOCCUPIED
            VEHICLE WAS STUCK IN FLOODED ROADWAY... OLD RT 119... IN
            HEMPFIELD TOWNSHIP

0300 AM     FLASH FLOOD      KINGSTON                40.29N  79.34W
06/15/2015                   WESTMORELAND       PA   911 CALL CENTER

            PENNDOT IS REMOVING DEBRIS FROM FLOODING USING SNOW
            PLOWS ON STATE ROUTE 30 NEAR ROUTE 217. IN ADDITION... A
            ROCK SLIDE PARTIALLY BLOCKED THE ROADWAY ON BETHEL
            CHURCH ROAD.

0301 AM     FLASH FLOOD      1 SW SOUTH GREENSBURG   40.27N  79.56W
06/15/2015                   WESTMORELAND       PA   911 CALL CENTER

            2 OCCUPIED VEHICLES IN THE WATER. INTERSECTION OF STATE
            ROUTE 119 AND WILLOW CROSSING ROAD

0450 AM     FLASH FLOOD      WEST TARENTUM           40.59N  79.78W
06/15/2015                   ALLEGHENY          PA   911 CALL CENTER

            DAYS RUN ROAD AND BAILEYS RUN ROAD FLOODED

0453 AM     FLASH FLOOD      LATROBE                 40.31N  79.38W
06/15/2015                   WESTMORELAND       PA   911 CALL CENTER

            STATE ROUTE 982 CLOSED BETWEEN SR 30 AND MISSION ROAD.

0600 AM     HEAVY RAIN       BUTLER                  40.86N  79.90W
06/15/2015  M4.12 INCH       BUTLER             PA   PUBLIC

            24 HOUR RAINFALL

0652 AM     HEAVY RAIN       1 WSW MONESSEN          40.15N  79.89W
06/15/2015  M1.69 INCH       WESTMORELAND       PA   TRAINED SPOTTER

            RAINFALL SINCE 06/14 7PM.

0748 AM     HEAVY RAIN       CANONSBURG              40.26N  80.19W
06/15/2015  M2.80 INCH       WASHINGTON         PA   NWS EMPLOYEE

            24 HOUR RAINFALL REPORT.

0844 AM     HEAVY RAIN       BYESVILLE               39.97N  81.54W
06/15/2015  M1.25 INCH       GUERNSEY           OH   TRAINED SPOTTER

            12 HOUR RAINFALL AMOUNT.

0900 AM     HEAVY RAIN       MOUNT LEBANON           40.37N  80.05W
06/15/2015  M3.30 INCH       ALLEGHENY          PA   PUBLIC

            24 HOUR RAINFALL AMOUNT

0922 AM     HEAVY RAIN       3 N BUTLER              40.91N  79.90W
06/15/2015  M2.75 INCH       BUTLER             PA   PUBLIC

0937 AM     HEAVY RAIN       PENN HILLS              40.48N  79.83W
06/15/2015  M1.90 INCH       ALLEGHENY          PA   TRAINED SPOTTER

0955 AM     HEAVY RAIN       EAST LIVERPOOL          40.63N  80.57W
06/15/2015  M2.75 INCH       COLUMBIANA         OH   TRAINED SPOTTER

            24 HOUR RAINFALL.

&&

EVENT NUMBER PBZ1501871 PBZ1501830 PBZ1501831 PBZ1501828 PBZ1501832
PBZ1501829 PBZ1501833 PBZ1501834 PBZ1501838 PBZ1501870 PBZ1501835
PBZ1501839 PBZ1501836 PBZ1501837 PBZ1501882 PBZ1501852 PBZ1501877
PBZ1501878 PBZ1501840 PBZ1501841 PBZ1501879 PBZ1501842 PBZ1501843
PBZ1501844 PBZ1501845 PBZ1501846 PBZ1501854 PBZ1501847 PBZ1501848
PBZ1501849 PBZ1501855 PBZ1501850 PBZ1501851 PBZ1501880 PBZ1501853
PBZ1501856 PBZ1501857 PBZ1501881 PBZ1501858 PBZ1501859 PBZ1501860
PBZ1501861 PBZ1501862 PBZ1501863 PBZ1501864 PBZ1501865 PBZ1501866
PBZ1501876 PBZ1501867 PBZ1501868 PBZ1501869 PBZ1501872 PBZ1501873
PBZ1501874 PBZ1501875

XX
Local storm report, Jun 15, 3:58 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 PM EDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     HANOVERTON              40.76N  80.94W
06/14/2015                   COLUMBIANA         OH   TRAINED SPOTTER

            NUMEROUS TREES DOWN. SOME ONTO HOUSES.

&&

EVENT NUMBER PBZ1501883

XX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:08 PM EDTSpecial Weather StatementPBZIndiana67 min
Jun 14, 8:11 PM EDTSevere Thunderstorm WarningPBZLawrence49 min
Jun 14, 8:18 PM EDTTornado WarningPBZArmstrong, Indiana, Westmoreland42 min
Jun 14, 8:38 PM EDTAreal Flood AdvisoryPBZAllegheny3 hr
Jun 14, 8:56 PM EDTAreal Flood AdvisoryPBZButler, Lawrence, Mercer3 hr
Jun 14, 8:59 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence46 min
Jun 14, 9:08 PM EDTFlash Flood WarningPBZAllegheny9 hr
Jun 14, 9:10 PM EDTTornado WarningPBZAllegheny, Westmoreland35 min
Jun 14, 9:28 PM EDTSevere Thunderstorm WarningPBZAllegheny47 min
Jun 14, 9:33 PM EDTSevere Thunderstorm WarningPBZButler27 min
Jun 14, 9:37 PM EDTFlash Flood WarningPBZBeaver8 hr
Jun 14, 9:42 PM EDTFlash Flood WarningPBZAllegheny3 hr
Jun 14, 9:42 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland48 min
Jun 14, 9:56 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington34 min
Jun 14, 10:01 PM EDTFlash Flood WarningPBZButler, Lawrence, Mercer6 hr
Jun 14, 10:05 PM EDTSpecial Weather StatementPBZWashington40 min
Jun 14, 10:16 PM EDTFlash Flood WarningPBZWestmoreland10 hr
Jun 14, 10:28 PM EDTSpecial Weather StatementPBZWestmoreland47 min
Jun 14, 10:31 PM EDTSpecial Weather StatementPBZFayette44 min
Jun 14, 10:32 PM EDTFlash Flood WarningPBZIndiana6 hr
Jun 14, 10:49 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington39 min
Jun 14, 11:14 PM EDTFlash Flood WarningPBZWestmoreland9 hr
Jun 15, 12:20 AM EDTAreal Flood AdvisoryPBZWashington3 hr
Jun 15, 12:33 AM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington27 min
Jun 15, 12:46 AM EDTFlash Flood WarningPBZAllegheny5 hr
Jun 15, 1:11 AM EDTAreal Flood AdvisoryPBZArmstrong3 hr
Jun 15, 2:17 AM EDTSpecial Weather StatementPBZWestmoreland13 min
Jun 15, 6:22 AM EDTAreal Flood AdvisoryPBZAllegheny4 hr
Jun 15, 7:59 AM EDTAreal Flood AdvisoryPBZWestmoreland3 hr
Jun 15, 5:40 PM EDTSpecial Weather StatementPBZButler35 min
Jun 15, 7:33 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Butler, Westmoreland12 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.